MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H 01.18.134 HA COATED STD STEM SIZE 4; HIP COATED STD STEM

MEDACTA INTERNATIONAL SA AMISTEM H 01.18.134 HA COATED STD STEM SIZE 4; HIP COATED STD STEM
Model Number 01.18.134
Health Effect - Clinical Code Pain (1994)
Date of Event 04/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 april 2022.Lot 155229: (b)(4) items manufactured and released on 28-dec-2015.Expiration date: 2020-12-13.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event since 2018.Clinical evaluation performed by medical affairs manager: 6 years after primary tha the patient reported pain.We do not have a radiographic history of the case, but the last pre-revision radiograph shows signs of stress-shielding and evident distal cortical thickening.No information concerning patient general health status and the presence of comorbidities is available.The causes for this unfavourable, long term evolution cannot be determined.No reason to suspect that this event is due to a faulty device.
 
Event or Problem Description
The patient came in reporting pain due to a distally potted stem and the cause is unknown.The surgeon revised the stem, head, and liner 6 years after primary.The surgery was completed successfully.

Brand Name
AMISTEM H 01.18.134 HA COATED STD STEM SIZE 4
Common Device Name
HIP COATED STD STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14488553
Report Number3005180920-2022-00393
Device Sequence Number17476795
Product Code LZO
UDI-Device Identifier07630030804106
UDI-Public07630030804106
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/13/2020
Device Model Number01.18.134
Device Catalogue Number01.18.134
Device Lot Number155229
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2022
Initial Report FDA Received Date05/24/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/28/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale